# SDR A6WA201643990

- Difficulty date: June 10, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 33,942 hours, 32,391 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED PROXIMITY SYSTEM FAULT MSG INFLIGHT ON GEAR EXTENTION.  RECEIVED INBD ANTI-SKID CAUTION MSG BTMS 3, 3, 3, 2.
